Skip to main content
×
Home

MAXIMAL COMPUTABILITY STRUCTURES

  • ZVONKO ILJAZOVIĆ (a1) and LUCIJA VALIDŽIĆ (a2)
Abstract
Abstract

A computability structure on a metric space is a set of sequences which satisfy certain conditions. Of a particular interest are those computability structures which contain a dense sequence, so called separable computability structures. In this paper we observe maximal computability structures which are more general than separable computability structures and we examine their properties. In particular, we examine maximal computability structures on subspaces of Euclidean space, we give their characterization and we investigate conditions under which a maximal computability structure on such a space is unique. We also give a characterization of separable computability structures on a segment.

Copyright
References
Hide All
[1] Brattka V. and Presser G., Computability on subsets of metric spaces . Theoretical Computer Science, vol. 305 (2003), pp. 4376.
[2] Brattka V. and Weihrauch K., Computability on subsets of euclidean space i: Closed and compact subsets . Theoretical Computer Science, vol. 219 (1999), pp. 6593.
[3] Hertling P., Effectivity and effective continuity of functions between computable metric spaces , Combinatorics, Complexity and Logic, Proceedings of DMTCS96 (Bridges D. S. et al., editors), Springer, Berlin, 1996, pp. 264275.
[4] Iljazović Z., Isometries and computability structures . Journal of Universal Computer Science, vol. 16 (2010), no. 18, pp. 25692596.
[5] Melnikov A. G., Computably isometric spaces . The Journal of Symbolic Logic, vol. 78 (2013), pp. 10551085.
[6] Mori T., Tsujji Y., and Yasugi M., Computability structures on metric spaces , Combinatorics, Complexity and Logic, Proceedings of DMTCS96 (Bridges D. S. et al., editors), Springer, Berlin, 1996, pp. 351362.
[7] Pour-El M. B. and Richards J. I., Computability in Analysis and Physics, Springer, Berlin, 1989.
[8] Turing A. M., On computable numbers, with an application to the entscheidungsproblem . Proceedings of the London Mathematical Society, vol. 42 (1936), pp. 230265.
[9] Weihrauch K., Computability on computable metric spaces . Theoretical Computer Science, vol. 113 (1993), pp. 191210.
[10] Weihrauch K., Computable Analysis, Springer, Berlin, 2000.
[11] Yasugi M., Mori T., and Tsujji Y., Effective properties of sets and functions in metric spaces with computability structure . Theoretical Computer Science, vol. 66 (1999), pp. 127138.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Bulletin of Symbolic Logic
  • ISSN: 1079-8986
  • EISSN: 1943-5894
  • URL: /core/journals/bulletin-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×

Keywords:

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 30 *
Loading metrics...

Abstract views

Total abstract views: 124 *
Loading metrics...

* Views captured on Cambridge Core between 30th December 2016 - 25th November 2017. This data will be updated every 24 hours.